# SDR SWAA2021091543753

- Difficulty date: August 4, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER CABIN BS 693 RBL1 WL 207 ; / [01] FOUND ATTACH ANGLE AT BS 693 RBL1 WL 207 TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM ;REPLACE PART PER PER SRM 51-10-02-0G-0 STEP 9; REMOVED ATTACH ANGLE PER SRM 51-40-02-0G-0; [02] VERIFIED NO LIMITS FOR DAMAGE OF PART IN SRM AND PART CAN BE REPLACED PER SRM 51-10-02-0 STEP 9.; [03] FABRICATED ATTACH ANGLE AT BS 693 RBL1 WL 207; BAC 1490-2707 2024-T3 LOT# 1441700-1;APPLIED CHEMICAL CONVERSION COATING;PER DRAWING # 273A9112 SHT 27 AND SHT 8 OF 15; [04] VERIFIED BRACKET P/N 273A9112-56 WAS FABRICATED PER DRAWING 273A9112 SHT 27 AND PL REV H. VERIFIED PART ALSO HAD CHEMICAL CONVERSION COATING APPLIED.; [05] APPLIED 2 LAYERS OF PRIMER TO ATTACH ANGLE PER DRAWING # 273A9112 REV H SHT 8 OF 15 OK TO INSTALL; [06] VERIFIED BRACKET P/N 273A9112-56 WAS PRIMED PER DRAWING 273A9112 SHT 27 AND PL REV H. OKAY TO INSTALL PART.; [07] INSTALLED ATTACH ANGLE AT BS 693 RBL 1 WL 207 PER SRM 51-40-02-0G-0 AND DRAWING # 273A9110 SHT 6 REV A; [08] VERIFIED ATTACH ANGLE INSTALLATION PER SRM 51-40-02 AND DWG #273A9110; [09] COMPLETE
